# SDR VTZA97619

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Required Service
- Location: Lt Engine
- Part time: 48,448 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/GSO - FLT 6262 - DURING CRUISE AT 11-5-97 AT 1715 HOURS, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT OIL PRESSURE FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED LT ENGINE OIL AND PERFORMED GROUND RUN, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
